advertisement
Question
Posted by: natalie | 2006/10/26

Heavy period

after taking a herbal suplement called milkthistle for five days, my period has been heavy and I am now going on for day 13 of my period, is there something that i can take to counter the milkthistle tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't anything you can take now, but presumably you have stopped the milkthistle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement